Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Running nose, clear liquid discharge, watering eyes, pressure between nose and eyes. Medication?

for some reason i know it has to do with allergys but only one side of my face is like sick i guess you can say and the other there is nothing wrong with it my nostril is just running and running its just really clear liquid and my eye waters up at the same time i keep getting a slight pressure between my nose and eye while this is happening what good medice should i take i took two diffrent ones and those didnt work
Asked On : Mon, 29 Oct 2012
Answers:  2 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Hello Isabel,
You are suffering from rhinitis/rhinosinusitis and that is why you feel the pressure between the nose and eyes.
A CT Paranasal sinuses will help in determining the extent of the sinus problem.
Nasal steroid sprays with the correct technique (use) will help along with long acting antihistamines.
But you definitely need to get either skin prick tests or specific IgE blood test to determine what your allergies are - whether house dust mite, or animal dander or molds etc.
Specific avoidance of the trigger also helps and would also determine the need for specific immunotherapy if you fail medical management.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Pulmonologist Dr. Shashi Dangwal's  Response
You are suffering from allergy and that side of sinuses may be affected more than the other side, hence symptoms are more pronounced on that side. You may use anti allergics like montair lc. Use cromal eye drops and duonase nasal spray. Avoid extreme cold climate and cold beverages. Avoid any known allergens. You may consult an ENT for the sinus problem.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor